International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 15, Pages 2409-2420
On existence of a solution for the system of generalized vector quasi-equilibrium problems with upper semicontinuous set-valued maps
College of Mathematics and Computer Science, Chongqing Normal University, Chongqing 400047, China
Received 28 September 2004; Revised 7 July 2005
Copyright © 2005 Jianwen Peng and Xinmin Yang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We introduce a new model of the system of generalized vector quasi-equilibrium problems with upper semicontinuous set-valued maps and present several existence results of a solution for this system of generalized vector quasi-equilibrium problems and its special cases. The results in this paper extend and improve some results in the literature.